MAUDE Adverse Event Report: THOMMEN MEDICAL AG ELEMENT IMPL., PF 4.0, E Ø 4.0, L 11.0; DENTAL IMPLANT

THOMMEN MEDICAL AG ELEMENT IMPL., PF 4.0, E Ø 4.0, L 11.0; DENTAL IMPLANT
Model Number 4.13.924
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 06/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Implant didn't achieve osseointegration, implant was completely covered with bone, no thread tap used, smoker, infection, pain, inflammation.

Brand Name
ELEMENT IMPL., PF 4.0, E Ø 4.0, L 11.0
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
THOMMEN MEDICAL AG
neckarsulmstrasse 28
grenchen 2540
CH  2540
Manufacturer (Section G)
THOMMEN MEDICAL AG
neckarsulmstrasse 28
grenchen 2540
CH   2540
Manufacturer Contact
astrid weber
neckarsulmstrasse 28
grenchen 2540
CH   2540
MDR Report Key21959384
Report Number3003184527-2025-00981
Device Sequence Number7265671
Product Code DZE
UDI-Device Identifier07640156471427
UDI-Public07640156471427
Combination Product (Y/N)N
Initial Reporter CountryAT
PMA/510(K) Number
K072649
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4.13.924
Device Lot Number30575
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2025
Initial Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite